# SDR 08FDEA04026

- Difficulty date: September 24, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN STA 1500 AND 1520, STR 24L AND 25L HAS SMALL PUNCTURE DAMAGE REMOVED DAMAGE, FAB REPAIR PARTS, AND LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-00-01 REPAIR 7.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-20-01.  INSTALLED REPAIR PARTS IAW 51-40-02, MAJOR REPAIR.
